# SDR 2007FA0000752

- Difficulty date: July 25, 2007
- Submitted: August 30, 2007
- Operation: General aviation
- Aircraft: N71WB
- Make and model: Beech E-90
- Aircraft serial: LW127
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN CRUISE AT 22,000 WITH ALL ENGINE INDICATIONS NORMAL.  A LOUD NOISE FOLLOWED BY POWER LOSS AND REDLINE ITT ON THE LT ENGINE.  THE CT BLADES, ITT PROBES, PT VANE AND PT BLADES ALL MELTED AND WENT THROUGH THE EXHAUST STACKS.  COMPRESSOR STATOR AND SPACER RUB.  POSSIBLE COMPRESSOR UNSTACK FAILURE.  THIS IS THE FIRST COMPLETE MELT DOWN FAILURE HAVE EVER SEEN AT ALTITUDE.  (K)
